Half a month ago the scrotum and both sides of its thighs itched, and after not paying attention to it, it rose up with red spots, and from the photos, please ask the doctor if this is eczema or struma.
The actual fact is that you can find a lot of people who are not able to get a lot of money from the internet.The actual fact is that you can go to the dermatology department of the hospital to have an examination, if it is eczema, you need to take cetirizine tablets, in addition to with the external rubbing compound ketoconazole ointment.
There is an allergic reaction on both sides of the thigh, there are such problems, the first thing is to localize the medication, eat a balanced diet not to eat, now there is a song very likely anti-allergic dinaide ointment, etc. to recover.Inflammation can also take oral loratadine cetirizine and other drugs.
The root of the thigh on both sides of a little red spots, and there is itching of this symptom, you can use ointment topical application, improve the symptoms, usually pay attention to try to keep the local skin clean and hygienic, do not eat cold hard spicy stimulating food.